Geometric and algebraic mechanisms for the integrability of Hamiltonian systems on homogeneous spaces and Lie algebras
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Dynamical systems – 7, Tome 16 (1987), pp. 227-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTF_1987_16_a2,
author = {V. V. Trofimov and A. T. Fomenko},
title = {Geometric and algebraic mechanisms for the integrability of {Hamiltonian} systems on homogeneous spaces and {Lie} algebras},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya},
pages = {227--299},
year = {1987},
volume = {16},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTF_1987_16_a2/}
}
TY - JOUR AU - V. V. Trofimov AU - A. T. Fomenko TI - Geometric and algebraic mechanisms for the integrability of Hamiltonian systems on homogeneous spaces and Lie algebras JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya PY - 1987 SP - 227 EP - 299 VL - 16 UR - http://geodesic.mathdoc.fr/item/INTF_1987_16_a2/ LA - ru ID - INTF_1987_16_a2 ER -
%0 Journal Article %A V. V. Trofimov %A A. T. Fomenko %T Geometric and algebraic mechanisms for the integrability of Hamiltonian systems on homogeneous spaces and Lie algebras %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya %D 1987 %P 227-299 %V 16 %U http://geodesic.mathdoc.fr/item/INTF_1987_16_a2/ %G ru %F INTF_1987_16_a2
V. V. Trofimov; A. T. Fomenko. Geometric and algebraic mechanisms for the integrability of Hamiltonian systems on homogeneous spaces and Lie algebras. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Dynamical systems – 7, Tome 16 (1987), pp. 227-299. http://geodesic.mathdoc.fr/item/INTF_1987_16_a2/